# SDR USAA2014022700009

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 29,638 hours, 12,725 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM SJC TO PHX, CREW REPORTED A DIRTY SOCK SMELL COMING FROM ACFT ENVIRONMENTAL SYS.  ACCOMPLISHED JOB CARDS 26L00021001, 26L00021002, 26L00021004 & INSPECTED NR 1 & NR 2 ENG NOSE CONES & HOT SECTIONS FOR DAMAGE OR LEAKS.  NO DAMAGE OR LEAKS NOTED IAW AMM 72-38-11.  FOUND APU INLET DOOR FULL OF OIL, APU DRAIN PLUG WAS LEAKING.  WASHED APU INLET DOOR & REMOVED & REPLACED APU DRAIN PLUG O RING.  LEAK CHECKED & OPERATIONS CHECKED GOOD IAW AMM 49-90-01.  ACCOMPLISHED ECS DECONTAMINATION CARDS, OK FOR SERVICE.
